# SDR AWXA9500698

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 663-727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION, FOUND FUSELAGE LOWER LOBE BL 0 SKIN PANEL AT KEEL BEAM BETWEEN WHEEL WELLS STATION 663 TO STATION 727 CRACKED IN SEVERAL AREAS.  FABRICATED KEEL BEAM PANEL AND INSTALLED PER SRM 51-30-2.  (M)
